Newest Blog is out, Support is Necessary!!!
Make sure to click READ MORE to see the full article. -SG
https://www.supportgroups.com/blog/support-is-necessary or click BLOG on the GREEN menu bar

Lately I have been struggling with stayed asleep. I often wa

[10800]

Lately I have been struggling with stayed asleep. I often wake up early and then have a difficult time getting back to sleep. I am on Trazodone for sleep only, but have decided to stop taking it due to the side effects.

Comment
 3
Justwanttobeloved's picture
[12125]
Jul 18

May I ask what side effects you experienced?

Reply
[10800]
Jul 19

@Justwanttobeloved I sometimes feel numbness in my feet and face..And feel sleepy and end up going back to sleep. It just like coming off of a drug or a high so I just ride it out

Reply
Justwanttobeloved's picture
[12125]
Jul 23

@sara600 Wow! Those are some nasty side effects! How long have you been on it? I'm asking you because I was given the same prescription for sleep and stopped because it wasn't working. I'd like to know how others feel about it.

Reply

Login or Register

You are visiting Support Groups as an anonymous user.

Please consider joining our community and gain access to additional features by

registering or logging into your account